# SDR IPXA2021032867384

- Difficulty date: March 4, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD. CARGO INTERCOSTAL IS CRACKED AT STA. 6-40 AND LOING. 42L.REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG. ACA7049 AND SRM 51-33-01. (MINOR)
